# SDR DL738070506

- Difficulty date: April 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 24,058 hours, 11,314 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 175A16017
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER LT TRAILING EDGE BEAM HAS TWO  HOLES MISDRILLED.  THE DAMAGED HOLES WERE OVERSIZED.
